# SDR C2XA08IA077

- Difficulty date: March 3, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 6,959 hours, 3,744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUS - FLIGHT 1, THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT.  THE AIRCRAFT RETURNED TO AUS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
